# SDR UIEA2025031900253

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, BEAM INNER CHORD, BTW STA 1285 AND STA 1329 STRG 23 WITH CORROSION AROUND FASTENER HOLES (L= 1.250" W=1 ").( REPAIRED IN ACCORDANCE WITH TRE6752056 (BOEING COMMUNICATION MESSAGE CMA-TLS-25-0012). NO FURTHER DEFECTS NOTED )
